Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18805


Title: On the Rate of Almost Sure Convergence of the Robbins-Monro Method
Authors: 林光賢
劉明郎
Date: 1983-03
Issue Date: 2008-12-24 13:36:41 (UTC+8)
Relation: Bulletin of the Institute of Mathematics Academia Sinica,11(1),59-66
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing